Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HGH
Jul 22, 2003

I recently ordered HGH, I am HIV+, on Sustiva, 3Tc, d4T, BP med. & Chol. Med. I took a wk as directed 1qam-1qHS. My BP went up 180/110, pulse 110. I < to 1tab. qHS, for wk. still didn't help < sym. Stopped taking HGH, in 3 days my BP 124/76, HR 86. Is there a reason I can't tolerate HGH, I am 51 yrs old, with facial wasting and < energy for 6-8 months?

Response from Dr. Boyle

Increased blood pressure and heart rate are potential, but uncommon, side effects with HGH. It is tough to say why you had problems when others don't, and the explanation for this is likely multi-factorial.



Previous
Disability Payment for Depression
Next
HIV, neurotransmission, and pain

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement